MAUDE Adverse Event Report: BECKMAN COULTER AU480 CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER AU480 CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number AU481-10, WIN7, CHEMISTRY ANALYZER AU480
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A beckman coulter field application specialist (fas) was dispatched and evaluated the device.The fas replaced a bent sample probe to resolve the issue.Beckman coulter internal identifier is (b)(4).Patient demographic information was not provided.Patient data was not provided.(b)(6).
 
Event or Problem Description
The customer reported intermittent low glucose (glu), creatinine (cre), and alanine aminotransferase (alt) patient results on the au480 clinical chemistry analyzer.The results were not reported out of the laboratory.There was no change in patient treatment in association with this event.Quality control (qc) were within laboratory¿s established range prior to and after the event.

Brand Name
AU480 CLINICAL CHEMISTRY ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821 8000
MDR Report Key11206333
Report Number9612296-2021-00012
Device Sequence Number16692063
Product Code JJE
UDI-Device Identifier14987666542965
UDI-Public(01)14987666542965(11)170301
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K981743
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAU481-10, WIN7, CHEMISTRY ANALYZER AU480
Device Catalogue NumberB96692
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date01/15/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2021
Initial Report FDA Received Date01/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1